MathSciNet Relay Station
MathSciNet bibliographic data
MR856090 (88e:52023) 52A45 (52A40)
Meyerhoff, Robert Sphere-packing and volume in hyperbolic $3$-space. Comment. Math. Helv. 61 (1986), no. 2, 271–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement